# SDR USAA2010060191044

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 32,756 hours, 11,758 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 359
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 32,756 hours, 11,758 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 801 - PHL - FORWARD FLIGHT ATTENDANT'S CIDS PANEL HAS CAUTION LIGHT.  MAINTENANCE SERVICED MID LEFT EMERGENCY DOOR BOTTLE.
